# SDR QXEA2020092800297

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 30,128 hours, 32,526 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FORWARD CARPET THRESHOLD TRIPPING HAZARD.  REMOVED FROM SERVICE.  REPLACED ANTI SKID TAPE ON FORWARD CENTER CARPET THRESHOLD.  A/C OK FOR RETURN TO SERVICE.  AIRCRAFT RETURNED TO SERVICE.
